# SDR 04308636

- Difficulty date: November 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW SELECTED GEAR UP AFTER LIFT OFF AND RECEIVED FLUCTUATING UP/BARBER POLE/UP/BARBER POLE/ETC WITH ACCOMPANYING AURAL AND VISUAL GEAR DISAGREE WARNINGS.  EXTENDED GEAR MANUALLY AND LANDED AT NEAREST AIRPORT IN ACCORDANCE WITH QRH.  MX FOUND HEAVY FILM OF GREASE AND DIRT ON PROX SWITCHES.  CLEANED GREASE OFF.  SERVICED STRUTS.
